# SDR AALA201509289008

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 49,612 hours, 18,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1897, FLASHLIGHT BATTERY IS DEAD AT R2 FLIGHT ATTENDANT SEAT.  R & R BATTERY TO FLASHLIGHT AT R2 FLIGHT ATTENDANT SEAT AS REQUIRED.
